# SDR CA150204002

- Difficulty date: February 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 28,969 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BA6709321029
- Condition: Frayed
- Location: Ailerons
- Part time: 28,969 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CORROSION, WEAR & FRAYING OF THE AILERON CABLES WAS IDENTIFIED AT THE AFT INBD, WING AREA ABOVE THE MLG ASSEMBLIES WHERE THE CABLES ARE EXPOSED.  SAME FINDINGS LT & RT, PN BA670-93210-29 & PN BA670-93210-31 CABLES, 4 REPLACED WITH NEW FROM STOCK IAW THE APPLICABLE AMM REFERENCES.  AC HOURS 28969 & AC CYCLES 14941.
